RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 3, Pages 75–78 (Mi faa601)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Criterion for Discreteness of the Spectrum of a Singular Canonical System

I. S. Kats

M. V. Lomonosov Odessa Technological Institute for Food Industry

Full text: PDF file (407 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:3, 207–210

Bibliographic databases:

UDC: 517.984.5
Received: 10.07.1994

Citation: I. S. Kats, “Criterion for Discreteness of the Spectrum of a Singular Canonical System”, Funktsional. Anal. i Prilozhen., 29:3 (1995), 75–78; Funct. Anal. Appl., 29:3 (1995), 207–210

Citation in format AMSBIB
\Bibitem{Kat95}
\by I.~S.~Kats
\paper Criterion for Discreteness of the Spectrum of a Singular Canonical System
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 3
\pages 75--78
\mathnet{http://mi.mathnet.ru/faa601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1361961}
\zmath{https://zbmath.org/?q=an:0878.47032}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 3
\pages 207--210
\crossref{https://doi.org/10.1007/BF01077059}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX97900012}


Linking options:
  • http://mi.mathnet.ru/eng/faa601
  • http://mi.mathnet.ru/eng/faa/v29/i3/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Kats, “The Hamburger Power Moment Problem as Part of Spectral Theory of Canonical Systems”, Funct. Anal. Appl., 33:3 (1999), 228–230  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:205
    Full text:88
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020